`a`

An approximation scheme for a nonlinear size-dependent population model

Pages: 1 - 6, Issue Special, September 1998

 Abstract        Full Text (453.7K)              

Azmy S. Ackleh - Department of Mathematics, University of Louisiana at Lafayette, Lafayette, Louisiana 70504-1010, United States (email)
Kazufumi Ito - Department of Mathematics, Box 8205, North Carolina State University, Raleigh, NC 27695-8205, United States (email)

Abstract: Please refer to Full Text.

Published: November 2013.